MathSciNet Relay Station
MathSciNet bibliographic data
MR2031202 (2005b:60024) 60D05 (05C05 60C05 60E15)
Lyons, Russell Determinantal probability measures. Publ. Math. Inst. Hautes Études Sci. No. 98 (2003), 167–212.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement